# SDR IPXA2020111762509

- Difficulty date: November 9, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: ACA73013
- Condition: Gouged
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C UPPER CARGO DOOR FWD LOWER PAN IS GOUGED.REMOVED AND REPLACED GOUGED UPPER CARGO DOOR FWD LOWER PAN IAW MD-11 SRM 51-33-01 AND 51-35-01. (MINOR)
